MathSciNet Relay Station
MathSciNet bibliographic data
MR2445466 39A11 (39A12)
Ma, Ruyun; Gao, Chenghua Sign-changing solutions of nonlinear boundary value problems of difference equations. Indian J. Pure Appl. Math. 39 (2008), no. 4, 323–332.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement